# SDR IPXA13578398

- Difficulty date: May 19, 2013
- Submitted: May 20, 2013
- Operation: Air carrier
- Aircraft: N436UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25467
- System (JASC): 5754 · Leading Edge Devices
- Part: Wedge
- Part number: 114N3002128A
- Part serial: AZ0681
- Condition: Dented
- Location: Nr 6 Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 6 SLAT L/E SLAT T/E WEDGE DENTED.  REPAIRED IAW EOB757-5750-50791.
